# SDR EE4Y202260715772

- Difficulty date: June 7, 2022
- Submitted: June 7, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N137BZ
- Make and model: Emb EMB110*
- Aircraft serial: 19000196
- Aircraft time: 25,475 hours, 23,138 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Panel
- Part number: UNK
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER FORWARD FUSELAGE EXTERNAL SKIN WITH DENT, LOCATED AT FR02+150MM, STR 18LH+111MM.                                                          NOTE: THE FUSELAGE SKIN PANEL WAS REPAIRED AS PER EMBRAER ETD 2022-190-016717 GUIDELINES AS STATED IN COOPESA ENGINEERING ORDER NO: COO-EO-2022-15616 INSTRUCTIONS (FOR ADDITIONALLY DETAILS SEE COOPESA JOB: A1M158 ITEM 21-18)
